# SDR HEEA076278

- Difficulty date: October 12, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 10,160 hours
- System (JASC): 6321 · Main Rotor Brake
- Part: Module
- Part number: 7665009803105
- Part serial: 536
- Condition: Intermittent
- Location: Rotor Brake Assy
- Component: Spider, 350A33200406
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE WARNING LIGHT INTERMITTENTLY DOES NOT ILLUMINATE WITH ROTOR BRAKE ENGAGED. REPLACED WITH SERVICEABLE PART.
